# SDR AALA20071855

- Difficulty date: October 4, 2007
- Submitted: October 8, 2007
- Operation: Air carrier
- Aircraft: N7083A
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 645
- System (JASC): 3510 · Crew Oxygen System
- Part: Oxygen System
- Part number: MSE101157
- Condition: Leaking
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

PTY INFLIGHT T2110/04OCT LIM TO MIA - CREW OXYGEN LOW.  LANDED PTY WITHOUT INCIDENT.  FOUND LEAK AT SECOND OBSERVER OXYGEN MASK COMPARTMENT.  REPLACED CREW OXYGEN BOTTLE AND BOX.  SYSTEM GROUND CHECKED NORMAL OPERATION.
